# SDR CALA9601357

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: F.S. 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN STIFFENER BETWEEN STRINGER 10L AND 11L AT FS 295.  THE CRACKED SECTION OF STIFFENER WAS REMOVED AND A NEW SECTION WAS FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-10-2.
